| Model Number |
4671 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Device Overstimulation of Tissue (1991)
| Date of Event |
07/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited intermittent phrenic nerve stimulation.The patient felt the stimulation during tests and when sitting up in a chair.The patient underwent a medical intervention to surgically abandon the lead and implant a new left bundle branch (lbb) lead.No additional adverse patient effects were reported.